Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 52 found articles
 
 
  Chelyshkov wavelet method for solving multidimensional variable order fractional optimal control problem
 
 
Title: Chelyshkov wavelet method for solving multidimensional variable order fractional optimal control problem
Author: Singh, Akanksha
Kanaujiya, Ankur
Mohapatra, Jugal
Appeared in: Journal of applied mathematics and computing
Paging: Volume 70 () nr. 4 pages 3135-3160
Year: 2024-04-29
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 52 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands